# SDR SWAA2025100319840

- Difficulty date: October 1, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 45,370 hours, 27,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV EMERGENCY EXIT LIGHT HAS INOP SEGMENTS.   RELAMPED INOP SEGMENTS ON AFT LAV EMERGENCY EXIT LIGHT AND PERFORMED GOOD INSTALLATION TEST IAW AMM 33-51-01-960-801.
